Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pneumonia, productive cough, blurred vision, light headedness. Taking z-pack antibiotics. Cure?

I was told I had pneumonia on Sunday and it is now weds I ve had 4 days worth of z pack antibiotic . I am finally making productive coughs but I am now experiencing slightly blurred vision and i am getting lightheaded. I am still very weak. I only have one more day of the z pack antibiotic. Is this normal or should I be concerned?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi. I guess you must be having a very bad cough due to the pneumonia. Severe coughing can sometimes be associated with such symptoms like transient blurring of vision and light headedness. But persistent/ sustained blurring of vision cannot be explained if present. If you have persistent blurring of vision in one or both eyes, you may consult an ophthalmologist for a thorough evaluation. Hope I have answered your question. Thank you.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor